RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 3, Pages 3–30 (Mi izv20)  

Construction of the cotangent bundle of a locally compact group

S. S. Akbarov


Abstract: The existence is proved of “a generalized” smooth structure on the cotangent bundle $T'G$ of an arbitrary locally compact group $G$, turning $T'G$ into a paracompact (possibly infinite-dimensional) smooth manifold. A symplectic form $\omega$ on $T'G$ is constructed, which is naturally related to the Poisson brackets in the algebra of symbols on $G$ and the Lie–Poisson structure in the momentum space $A'(G)$.

Full text: PDF file (2568 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:3, 445–470

Bibliographic databases:

MSC: 22D05
Received: 10.11.1993

Citation: S. S. Akbarov, “Construction of the cotangent bundle of a locally compact group”, Izv. RAN. Ser. Mat., 59:3 (1995), 3–30; Izv. Math., 59:3 (1995), 445–470

Citation in format AMSBIB
\Bibitem{Akb95}
\by S.~S.~Akbarov
\paper Construction of the cotangent bundle of a~locally compact group
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 3
\pages 3--30
\mathnet{http://mi.mathnet.ru/izv20}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347076}
\zmath{https://zbmath.org/?q=an:0897.22006}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 3
\pages 445--470
\crossref{https://doi.org/10.1070/IM1995v059n03ABEH000020}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TJ19700001}


Linking options:
  • http://mi.mathnet.ru/eng/izv20
  • http://mi.mathnet.ru/eng/izv/v59/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:230
    Full text:69
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019